ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, SMALL; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Model Number |
UNIVERS VAULTLOCK GLENOID TRIAL, SMALL |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 09/23/2022, it was reported by a sales representative via sems that a ar-9236-01pp glenoid trials center peg broke.This occurred on (b)(6) 2022 during an unknown case, when removing the trial from the glenoid.The center peg was retrieved, and there was not patient effect reported.